Call For Paper Volume:4 Issue:10 Oct'2017 |

INTEGRAL LIMIT THEOREMS FOR THE FIRST PASSAGE TIME OF THE MARKOV CHAIN FOR LEVEL AND THEIR APPLICATIONS

Publication Date : 09/04/2016



Author(s) :

Soltan Ali Aliyev , Yasin Ismail Rustamov.


Volume/Issue :
Volume 3
,
Issue 3
(04 - 2016)



Abstract :

- In the present paper, under wider assumptions the integral limit theorems for the first passage time of the Markov chain for level are proved. As example of applications of obtained results one model from the theory of branching processes is considered.


No. of Downloads :

27


Indexing

Web Design MymensinghPremium WordPress ThemesWeb Development

INTEGRAL LIMIT THEOREMS FOR THE FIRST PASSAGE TIME OF THE MARKOV CHAIN FOR LEVEL AND THEIR APPLICATIONS

March 18, 2016